# SDR CA140219002

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) TSB REPORTED ON JANUARY 24, 2014  WHEN THE CREW SELECTED FLAPS DOWN A FLAP FAIL MESSAGE WAS GENERATED AND THE FLAPS REMAINED RETRACTED.  QRH PROCEDURES WERE FOLLOWED IN PREPARATION FOR A FLAPLESS LANDING AND AN EMERGENCY WAS DECLARED WITH ATC.  ACFT LANDED UNEVENTFULLY WITH ARFF STANDING BY.  MAINTENANCE REPLACED THE FLAP ELECTRONIC CONTROL UNIT, FECU, IAW WITH AMM 27-51-05 AND AFTER FLAP SYSTEM CHECKS THE ACFT WAS RETURNED TO SERVICE.
